Go to content
UR Home

Sloan Fellowship

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Number of items: 1.

Lidman, Tye, Pinzón‐Caicedo, Juanita and Zentner, Raphael (2023) Toroidal integer homology three‐spheres have irreducible SU(2)$SU(2)$‐representations. Journal of Topology 16 (1), pp. 344-367.

This list was generated on Thu May 30 17:46:43 2024 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de
0941 943 -4239 or -69394

Dissertations: dissertationen@ur.de
0941 943 -3904

Research data: datahub@ur.de
0941 943 -5707

Contact persons